# SDR HALA9800141

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

SFO - FLT 15 - (LOG PAGE NR 4620938) - NR 1 ENGINE FIRE DETECTION LOOP 'A' LIGHT ON AFTER TAKEOFF. WENT OUT AFTER CLIMB POWER.  REPLACED NR 1 ENGINE CONTROL BOX.  (X)
